MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME X-TAB, 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME X-TAB, 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes nkb, kwp, osh, mni, and kwq.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, that the patient experienced post-op issues after a procedure for transforaminal lumbar interbody fusion (tlif) for l4-5 right side.The initial procedure for tlif was performed on (b)(6) 2020 with the viper prime and conduit plif.On (b)(6) 2020 the hardware was removed, and cultures were taken for suspected fungal infection.Procedure outcome is unknown.This report involves one (1) viper prime x-tab polyaxial screw 5.5 7 x 40mm.This is report 1 of 1 for (b)(4).This product complaint, (b)(4), is related to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: the implant(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and no issues were noted with the implant(s) that would contribute to the adverse event and therefore is unconfirmed.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed and issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: a review of the receiving inspection (ri) for viper prime x-tab, 7x40mm ti was conducted identifying that lot number tbadcp was released in a single batch.Batch1: lot qty of (b)(4) were released on 14 may 2020 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME X-TAB, 7X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11046884
Report Number1526439-2020-02444
Device Sequence Number16470707
Product Code MNH
UDI-Device Identifier10705034509464
UDI-Public(01)10705034509464
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162912
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186770240
Device Catalogue Number186770240
Device Lot NumberTBADCP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight95